# SDR ABXA00373

- Difficulty date: August 9, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 72,508 hours, 25,075 cycles
- Engine: Pwa JT3D7
- Engine time: 12,010 hours, 582 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D491C
- Part serial: 6202
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Part time: 3,565 hours, 1,640 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER LEVEL-OFF AT FL 350, NR 4 ENGINE OIL PRESSURE LIGHT STARTED FLICKERING WITH SHORT PERIODS OF BEING ON STEADY.  RETARDED NR 4 THROTTLE AND LOW PRESSURE LIGHT REMAINED ONSTEADY.  SHUT NR 4 ENGINE DOWN.  REPLACED OIL DIFFERENTIAL PRESSURE SWITCH.  OPS CHECKED GOOD.
